MathSciNet Relay Station
MathSciNet bibliographic data
MR892470 60K35
Chen, Mu Fa Existence theorems for interacting particle systems with noncompact state spaces. Sci. Sinica Ser. A 30 (1987), no. 2, 148–156.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement